# SDR ABXA050268

- Difficulty date: October 20, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 54,183 hours, 45,060 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Center Wing Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING SIDE SUPPORT CRACKED ON LEFT SIDE OF KEEL BEAM CENTER SUPPORT LONGERON 30, FS 646 APPROXIMATELY.  REMOVED AND REPLACED END FITTING AT STA 646, LONGERON 30 IAW DC-9 SRM 51-30-5.
